# SDR SWAA2025071590687

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 18,671 hours, 8,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 12-14 OF FLOOR STRIP LIGHTING LEFT SIDE NOT WORKING AIRCRAFT LEFT.<[01] REPLACED PHOTOLUMINESCENT FLOOR STRIP LEFT SIDE REF AMM 33-51-15.
